# SDR DALA2022100606501

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737
- Aircraft serial: 31922
- Aircraft time: 28,948 hours, 10,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2437891) DURING INSPECTION FOUND CORROSION ON INNER CHORD OF LOWER MAIN SILL ASSEMBLY OF AFT SERVICE DOOR. PERMANENT REPAIR ON INNER CHORD OF LOWER MAIN SILL ASSEMBLY OF AFT SERVICE DOOR WAS PERFORMED PER ER/A 602543-14 SECTION I REV ORIGINAL AND PRI 602543-14 REV 0.
